SERIOUS issues with acne meds

   
 
SERIOUS issue with roaccutane/accutane (acne meds). Please be aware.

Hey guys. I
was put on meds for my acne (which, in retrospect, was not that bad). I was aware that it has hectic side effects but my Dr told me not to worry because he has a lot of patients on anti-depressants and accutane. But after just a month of being on it, I’m going off. I’ve had pain in my joints, especially my knees, and I have picked up knee injuries that make it difficult to train. More importantly and more worryingly, I’ve had SERIOUS moodswings and anger outbursts, to the point where I, and my partner and best friends, haven’t recognised me. It was some seriously scary shit, as is the depression I’m going through at the moment. So please, please be aware of the acne meds, especially if you’re on psych meds or prone to depression.

Advertisements

2 thoughts on “SERIOUS issues with acne meds

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s